# SDR COMA0560313

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 7,358 hours, 6,326 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 70609
- Part serial: 193
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 17,689 hours, 16,007 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5651 AUTO PILOT DISCONNECT WARNING AND PITCH DOWN AND LOSS OF 500 FT.  REPLACED THE HSTCU.
